Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Lubbock, TX

May 6, 2008Floyd County, Hale County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 6, 2008, 7:09 PM CDT for Floyd County, Hale County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2008, 7:09 PM CDT (00:09 UTC)
Expired
May 6, 2008, 8:00 PM CDT
In force
51 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Floyd County, TX, Hale County, TX

The radar

The Lubbock radar (KLBB), 50 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 6:19 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1354 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 070009
SVRLUB
TXC153-189-070100-
/O.NEW.KLUB.SV.W.0049.080507T0009Z-080507T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
709 PM CDT TUE MAY 6 2008

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
  EASTERN HALE COUNTY IN NORTHWEST TEXAS.

* UNTIL 800 PM CDT

* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTH OF AIKEN...OR ABOUT 15 MILES WEST OF FLOYDADA...MOVING
  NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LOCKNEY.

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3427 10150 3411 10126 3388 10152 3388 10159
      3389 10179 3405 10170
TIME...MOT...LOC 0009Z 219DEG 35KT 3395 10159

$$
1 follow-up statement
000 
WWUS54 KLUB 070042
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
740 PM CDT TUE MAY 6 2008

TXC153-189-070100-
/O.CON.KLUB.SV.W.0049.000000T0000Z-080507T0100Z/
FLOYD TX-HALE TX-
740 PM CDT TUE MAY 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN HALE AND WESTERN FLOYD COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LOCKNEY...OR ABOUT 12 MILES NORTHWEST OF 
FLOYDADA...MOVING NORTHEAST AT 37 MPH.

ANOTHER SEVERE THUNDERSTORM CAPABALE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 7 MILES NORTHWEST OF PETERSBURG...OR ABOUT 15 MILES SOUTH OF 
PLAINVIEW...MOVING NORTHEAST AT 37 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LOCKNEY AND AIKEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3427 10150 3411 10126 3388 10152 3388 10159
      3389 10179 3405 10170
TIME...MOT...LOC 0040Z 224DEG 32KT 3414 10144

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:49 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 6, 3:49 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
349 PM CDT TUE MAY 6 2008

.SHORT TERM...
THE PRIMARY CONCERN THROUGH THE SHORT TERM PERIOD REMAINS TONIGHT/S
SEVERE WEATHER POTENTIAL. THE LATEST SATELLITE/RADAR IMAGERY SHOWS
CONVECTIVE ACTIVITY INCREASING IN VERTICAL DEVELOPMENT AND
COVERAGE...CONCENTRATED ALONG A LINE FROM NEAR CLOVIS TO HOBBS. THIS
APPEARS TO BE THE CORRIDOR IN WHICH DIURNAL MIXING IS TIGHTENING A
DRYLINE. AT LEAST ONE...POSSIBLY TWO...NORTHWEST TO SOUTHEAST
ORIENTED BOUNDARIES ALSO APPEAR TO BE EVOLVING IN THE CU FIELD OVER
THE WESTERN SOUTH PLAINS. THIS IS IN THE SUSPECTED VICINITY OF AN
OUTFLOW BOUNDARY REMNANT FROM OVERNIGHT CONVECTION AND POSSIBLY
EVIDENCE OF A DIFFERENTIAL HEATING BOUNDARY RESULTANT SOUTH OF
TODAY/S CENTRAL/NORTHERN SOUTH PLAINS CLOUD COVER.

GENERALLY EXPECT STORMS TO DEVELOP VICINITY THE TEXAS/NEW MEXICO
BORDER DURING THE NEXT 1 TO 3 HOURS. SOME OF THESE STORMS MAY BE
SUPERCELLULAR...PLEASE REFER TO TORNADO WATCH 267. THE COVERAGE OF
STORMS/RAIN SHOULD INCREASE OVER THE WESTERN/CENTRAL SOUTH PLAINS
DURING THE EVENING HOURS AS A LLJ DEVELOPS AND EFFECTIVELY HELPS TO
SPREAD/PROPAGATE CONVECTION EASTWARD. SUFFICIENT SHEAR/INSTABILITY
WILL REMAIN IN PLACE TO JUSTIFY A CONTINUED SEVERE WEATHER
THREAT...INCLUDING DAMAGING WINDS AND POSSIBLY AN ISOLATED
TORNADO.

THE RISK FOR CONVECTION WILL BEGIN TO TRANSLATE EASTWARD...ALTHOUGH
GRADUALLY...DURING THE OVERNIGHT/EARLY WEDNESDAY MORNING TIMEFRAME
AS THE UA LOW PROPAGATES OVER THE SOUTHERN ROCKIES. COLD CORE ALOFT
IS EXPECTED TO TRANSLATE OVER THE SOUTH PLAINS DURING THE DAY...WITH
A CHANCE OF SHOWERS/THUNDERSTORMS PERSISTING...ESPECIALLY OVER THE
NORTHEASTERN HALF OF THE FORECAST AREA. HOWEVER...RELATIVELY BREEZY
WESTERLY WINDS WILL LIKELY OVERSPREAD THE WESTERN/CENTRAL ZONES AS A
DRY SLOT WRAPS THROUGH THE SOUTHERN PORTION OF THE LOW.

.LONG TERM...
DRY CONDITIONS EXPECTED THROUGH EXTENDED PERIOD. UPPER LOW MOVING
ACROSS THE REGION WEDNESDAY TO BE OVER CENTRAL OKLAHOMA BY EARLY
EVENING WITH THE POSSIBILITY OF SOME WRAP AROUND SHOWERS OVER OUR
NORTHEAST ZONES WEDNESDAY EVENING. NEAR ZONAL FLOW ALOFT INTO END
OF THE WEEK WITH WEAK QUASI-STATIONARY FRONT OSCILLATING BETWEEN
WESTERN OKLAHOMA AND OUR NORTHEAST ZONES. DRY...DOWNSLOPE FLOW
IS EXPECTED WEST OF FRONTAL BOUNDARY. ALSO WITH LITTLE IN WAY OF
MOISTURE AS DRY LINE REMAINS TO OUR EAST...NO PRECIPITATION IS
EXPECTED. A STRONG SHORTWAVE MOVING FROM THE PACIFIC NORTHWEST
INTO THE CENTRAL PLAINS BY SATURDAY EVENING WILL DRIVE THE FRONT
SOUTHWARD ACROSS THE AREA SUNDAY NIGHT. THUS AFTER ABOVE NORMAL
TEMPERATURES THURSDAY INTO SATURDAY...SUNDAY TO BE SLIGHTLY
COOLER...WITH TEMPERATURES DROPPING BACK INTO THE UPPER 70S TO
LOWER 80S. TEMPERATURES TO QUICKLY REBOUND ON MONDAY AS AN UPPER
LEVEL RIDGE MOVES TOWARD EAST TEXAS...WITH FLOW ALOFT BECOMING
SOUTHWEST AS ANOTHER SHORTWAVE DIVES DOWN INTO THE SOUTHERN
ROCKIES LATE TUESDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        56  75  50  85  51 /  60  20  10   0   0
TULIA         58  76  50  84  53 /  60  20  10   0   0
PLAINVIEW     58  78  51  87  53 /  60  20  10   0   0
LEVELLAND     58  80  53  90  54 /  60  20  10   0   0
LUBBOCK       58  77  54  90  56 /  60  20  10   0   0
DENVER CITY   58  86  54  92  56 /  60  10  10   0   0
BROWNFIELD    58  85  55  92  55 /  60  20  10   0   0
CHILDRESS     65  76  54  87  60 /  60  50  20   0   0
SPUR          64  79  53  90  58 /  50  30  10   0   0
ASPERMONT     67  88  56  90  63 /  50  40  10   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/08
Hazardous weather outlook, May 6, 2:48 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
248 PM CDT TUE MAY 6 2008

TXZ021>044-072000-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
248 PM CDT TUE MAY 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER ALL OF THE WEST TEXAS SOUTH PLAINS REGION.
ISOLATED STORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON WITHIN THE
CORRIDOR ROUGHLY BETWEEN THE NEW MEXICO STATE LINE AND THE
INTERSTATE 27 AND HIGHWAY 87. STORMS WILL LIKELY BECOME MORE
SCATTERED DURING THE EARLY EVENING HOURS. ATMOSPHERIC CONDITIONS
WILL BE FAVORABLE FOR SUPERCELLS. LARGE HAIL...DAMAGING WINDS...
AND PERHAPS A FEW TORNADOES WILL BE POSSIBLE AS THUNDERSTORMS MOVE
NORTHEASTWARD OVER THE SOUTH PLAINS AND ROLLING PLAINS TONIGHT.

IF THUNDERSTORMS IMPACT AREAS AFFECTED BY THIS MORNING/S HEAVY
RAINFALL...SOME ISOLATED FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, May 6, 5:17 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
517 PM CDT TUE MAY 6 2008

TXZ040-041-062245-
LYNN TX-TERRY TX-
517 PM CDT TUE MAY 6 2008

...STRONG THUNDERSTORMS ACROSS TERRY AND LYNN COUNTIES...

AT 514 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF UNION...OR ABOUT 9 MILES
SOUTHEAST OF BROWNFIELD...MOVING NORTHEAST AT 30 MPH. ADDITIONAL
STRONG THUNDERSTORMS WERE DEVELOPING OVER LYNN COUNTY...NORTH OF NEW
MOORE.

BRIEF...STRONG WIND GUSTS UP TO 55 MPH AND HALF INCH DIAMETER HAIL
ARE POSSIBLE WITH THESE STORMS. MOVE TO A PLACE OF SAFETY IF
THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KW
Special weather statement, May 6, 5:38 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT TUE MAY 6 2008

TXZ027-028-062315-
BAILEY TX-LAMB TX-
538 PM CDT TUE MAY 6 2008

...STRONG THUNDERSTORM ACROSS BAILEY COUNTY...

AT 534 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ENOCHS...OR ABOUT 9 MILES NORTH OF MORTON...
MOVING NORTHEAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, May 6, 5:47 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
547 PM CDT TUE MAY 6 2008

TXZ035-062315-
LUBBOCK TX-
547 PM CDT TUE MAY 6 2008

...STRONG THUNDERSTORM ACROSS SOUTHERN LUBBOCK COUNTY...

AT 544 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF WOODROW...OR ABOUT 12 MILES WEST
OF SLATON...MOVING NORTHEAST AT 50 MPH.

BRIEF...STRONG WIND GUSTS UP TO 55 MPH AND HALF INCH DIAMETER HAIL
ARE POSSIBLE. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER
APPROACHES. STAY AWAY FROM WINDOWS.

STORM INTENSITY IS INCREASING.

KW
Local storm report, May 6, 6:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
656 PM CDT TUE MAY 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             REESE CENTER            33.59N 102.03W
05/06/2008  M1.00 INCH       LUBBOCK            TX   TRAINED SPOTTER

            WEST TEXAS MESONET EMPLOYEE

&&

EVENT NUMBER 00004

02
Local storm report, May 6, 7:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
702 PM CDT TUE MAY 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 N ENOCHS              33.93N 102.76W
05/06/2008  E0.75 INCH       BAILEY             TX   STORM CHASER

&&

EVENT NUMBER 00005

JDV
Local storm report, May 6, 7:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
708 PM CDT TUE MAY 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             SHALLOWATER             33.69N 101.99W
05/06/2008  M1.00 INCH       LUBBOCK            TX   METEOROLOGIST

            RETIRED NWS EMPLOYEE

&&

EVENT NUMBER 00006

02

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:02 PM CDTSevere Thunderstorm WarningLUBHockley, Terry43 min
May 6, 7:14 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock31 min
May 6, 7:16 PM CDTSevere Thunderstorm WarningLUBHockley29 min
May 6, 7:24 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock21 min
May 6, 7:31 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens26 min
May 6, 7:33 PM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Floyd, Motley117 min
May 6, 7:37 PM CDTSevere Thunderstorm WarningLUBHale, Swisher53 min
May 6, 7:46 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent59 min
May 6, 7:50 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb10 min
May 6, 7:55 PM CDTAreal Flood AdvisoryLUBHale, Swisher65 min
May 6, 8:01 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher29 min
May 6, 8:12 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Motley, Swisher18 min
May 6, 8:17 PM CDTFlash Flood WarningLUBDickens58 min
May 6, 8:19 PM CDTSevere Thunderstorm WarningLUBYoakum56 min
May 6, 8:22 PM CDTSevere Thunderstorm WarningLUBDickens, King53 min
May 6, 8:31 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Swisher59 min
May 6, 8:36 PM CDTAreal Flood AdvisoryLUBBriscoe54 min
May 6, 8:51 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum25 min
May 6, 8:59 PM CDTAreal Flood AdvisoryLUBKing61 min
May 6, 9:15 PM CDTSevere Thunderstorm WarningLUBKing45 min
May 6, 9:16 PM CDTSevere Thunderstorm WarningLUBHall33 min
May 6, 9:18 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall42 min
May 6, 9:41 PM CDTAreal Flood AdvisoryLUBCochran, Hockley2 hr
May 6, 9:59 PM CDTSevere Thunderstorm WarningLUBKing43 min
May 6, 10:05 PM CDTSevere Thunderstorm WarningLUBBailey25 min
May 6, 10:14 PM CDTAreal Flood AdvisoryLUBYoakum2 hr
May 6, 10:24 PM CDTSevere Thunderstorm WarningLUBHale36 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningLUBHale, Lamb45 min
May 6, 10:36 PM CDTAreal Flood AdvisoryLUBHale, Lamb114 min
May 6, 10:37 PM CDTSevere Thunderstorm WarningLUBHockley, Terry, Yoakum38 min
May 6, 11:14 PM CDTAreal Flood AdvisoryLUBLubbock, Lynn, Terry2 hr
May 7, 12:31 AM CDTAreal Flood AdvisoryLUBCrosby, Floyd, Garza119 min
May 7, 1:29 AM CDTAreal Flood AdvisoryLUBDickens, Motley2 hr
May 7, 1:35 AM CDTSevere Thunderstorm WarningLUBDickens40 min
May 7, 1:59 AM CDTSevere Thunderstorm WarningLUBLynn, Terry30 min
May 7, 2:02 AM CDTAreal Flood AdvisoryLUBLynn, Terry118 min
May 7, 2:08 AM CDTSevere Thunderstorm WarningLUBCottle, King52 min
May 7, 3:19 AM CDTSevere Thunderstorm WarningLUBCrosby, Lubbock26 min
May 7, 3:32 AM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb26 min
May 7, 3:39 AM CDTSevere Thunderstorm WarningLUBFloyd24 min
May 7, 4:02 AM CDTSevere Thunderstorm WarningLUBLamb43 min
May 7, 4:39 AM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher44 min
May 7, 5:30 AM CDTSevere Thunderstorm WarningLUBHockley, Lamb45 min
May 7, 11:51 AM CDTSevere Thunderstorm WarningLUBHockley24 min
May 7, 12:13 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock62 min
May 7, 12:39 PM CDTAreal Flood AdvisoryLUBLubbock2 hr
May 7, 1:16 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn10 min
May 7, 1:18 PM CDTAreal Flood AdvisoryLUBCrosby117 min
May 7, 2:25 PM CDTSevere Thunderstorm WarningLUBKing35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.